# SDR HALA2019111800488

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,105 hours, 3,901 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - N1 VIB PEAKED AT 8.0 ON CLIMB OUT ADVISORY LIGHT BLINKING UNTIL TOP OF CLIMB. // PER ENGINEERING REMOVED ALL EXISTING WEIGHTS AND INSTALLED 10 WEIGHTS SPACE CENTER HOLES 46/47(HOLES 42 THUR 51)PER AMM 71-00-00-700-848A. HIGH POWER RUN TEST #16A PERFORMED, VIBE TEST 16 A PER AMM 71-00-00-700-848-A. N1 VIBE MAX 1.1. OK FOR SERVICE.
